# SDR ASAA2014022006944

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 1,307 hours, 424 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Module
- Condition: Failed
- Location: Fuel System
- Part time: 1,337 hours, 431 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AFT FUEL PUMP LIGHT ILLUMINATED DIM WHEN LIGHTS SWITCH WAS IN BRIGHT, DURING DAYLIGHT.  AFTER PUTTING LIGHTS SWITCH INTO TEST, NR 2 FUEL PUMP LIGHT WENT OUT.  HAPPENED TWICE, MASTER CAUTION NEVER ILLUMINATED.  ACFT GROUNDED.  REPLACED FUEL SYSTEM MODULE, P5-2, IAW AMM 28-22-43-020-801. OPS CHECKED NORMAL IAW AMM 28-22-43. GROUND VERIFICATION GOOD.
